# SDR AALA201709069003

- Difficulty date: September 4, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 55,860 hours, 27,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21853
- Condition: Discharged
- Location: Cabin
- Part time: 16,711 hours, 9,215 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHTS ON RIGHT SIDE OF AIRCRAFT, ROW 20 BELOW ESCAPE DOOR ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY CONTROL MODULE (AALA201709069009) PER AMM 33-60-98.  OPERATIONAL CHECK GOOD.
